MathSciNet Relay Station
MathSciNet bibliographic data
MR1031241 46L10 (46M20)
Rădulescu, Florin Vanishing of $H^2_w(M,K(H))$ for certain finite von Neumann algebras. Trans. Amer. Math. Soc. 326 (1991), no. 2, 569–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement